# SDR 98ZZZX4073

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9096N
- Make and model: Gulstm 500S
- Aircraft serial: 3076
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: MHB6016
- Condition: Inoperative
- Location: Engine
- Part time: 509 hours
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER SHUT DOWN OF ENGINE, AIRCRAFT WAS GETTING READY TO LEAVE ON ANOTHER FLIGHT AND STARTER WOULD NOT ENGAGE TO START ENGINE.
